Stability properties of second order delay integro-differential equations


Yenicerioglu A. F.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.12, pp.3109-3117, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1016/j.camwa.2008.07.004
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.3109-3117

Abstract

A basic theorem on the behavior Of Solutions of scalar linear second order delay integro-differential equations is established. As a consequence of this theorem, a stability criterion is obtained. (c) 2008 Elsevier Ltd. All rights reserved.